WoRMS name details

Kelliidae Forbes & Hanley, 1848

224  (urn:lsid:marinespecies.org:taxname:224)

 unaccepted
Family
marine
MolluscaBase (2018). Kelliidae Forbes & Hanley, 1848. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=224 on 2018-04-26
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2012-01-01 10:07:34Z
checked
2018-02-24 08:59:19Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


additional source Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]